MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Disp. 30x4, 1Bla, 1Prt, Quick Connect; Tourniquet, Pneumatic

Stryker Instruments-a division of Stryker Corp Disp. 30x4, 1Bla, 1Prt, Quick Connect; Tourniquet, Pneumatic
Catalog Number 5921030135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction

Brand Name
Disp. 30x4, 1Bla, 1Prt, Quick Connect
Common Device Name
Tourniquet, Pneumatic
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Puerto Rico
las palmas industrial park
highway #3, km 130.2
arroyo 00615
PR   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50946351
Report Number3015967359-2026-00481
Device Sequence Number18753605
Product Code KCY
UDI-Device Identifier07613154599417
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921030135
Device Lot Number2026060509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown